# SDR LR7A9707R

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285F
- Make and model: Lkheed 188C
- Aircraft serial: 188A1107
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 527652
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RELEASED IN FLIGHT, RECYCLED GEAR WOULD'NT STAY LOCKED UP.  RETURNED TO PANC FOR UNEVENTFUL LANDING.  REPLACED LANDING GEAR SELECTOR VALVE, LEAK CHECKED AND OPS CHECKED NORMAL PER MM.  AIRCRAFT RELEASED FOR TEST FLIGHT ONLY.  VENDER REPORTED ERRATIC OPERATIONS, O-RINGS HAD PERMANENT SET, FOREIGH MATERIAL LODGED IN LAP ASSY.  (M)
